# SDR YENA20151118567

- Difficulty date: November 18, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 44,538 hours, 15,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT  6415 AFT WET AREA FLOOR SUPPORT Y765 CORRODED FR 64 TP FR 70.  REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
